Approximate Radical for Clusters: A Global Approach Using Gaussian Elimination or SVD

Janovitz-Freireich, Itnuit and Szántó, Ágnes and Rónyai, Lajos (2007) Approximate Radical for Clusters: A Global Approach Using Gaussian Elimination or SVD. Mathematics in Computer Science, 1 (2). pp. 393-425.

[img]
Preview
Text
0702430v1.pdf - Submitted Version

Download (412kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Lajos Rónyai
Date Deposited: 11 Dec 2012 15:30
Last Modified: 23 Sep 2013 06:50
URI: http://eprints.sztaki.hu/id/eprint/5070

Update Item Update Item